# SDR AALA201711069010

- Difficulty date: November 5, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 11,965 hours, 4,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EXIT SIGN LENS MISSING.
